MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1167P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator critical error occurred.There was no harm or injury reported.No medical interventions were specified.During the evaluation of the device at the manufacturer's service center, the device log confirmed the allegation.The device's main pca was replaced to repair the device.The device passed all tests.

Brand Name
BIPAP AVAPS C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18960242
Report Number2518422-2024-14875
Device Sequence Number20864589
Product Code MNS
UDI-Device Identifier00606959039261
UDI-Public00606959039261
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1167P
Device Catalogue Number1167P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown